# SDR IPXA85146

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 21,916 hours, 3,201 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING DOOR F/D OVHD EICAS PREFORMED OPERATIONAL CK PER MM 52-71-00 LATCH AND SWITCHES WITHIN LIMITS PER MM OPS CKS OK AT THIS TIME.
